MathSciNet Relay Station
MathSciNet bibliographic data
MR1172472 (93d:20033) 20D06
Nuzhin, Ya. N. Generating triples of involutions of alternating groups. (Russian) Mat. Zametki 51 (1992), no. 4, 91--95, 142; translation in Math. Notes 51 (1992), no. 3-4, 389–392
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement